# SDR DALA2023101808576

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 4,774 hours, 539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 DURING PDC, FOUND ON FAP DOOR PAGE, 3R CHECK DOOR PRESSURE. CORRECTIVE ACTION: CHARGED DOOR DAMPER ON 3R. (4504156)
